MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC N/A; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC N/A; INSTRUMENT, STEREOTAXIC
Model Number 9733148
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.(b)(6).Part not received by manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the clamp¿s tightening screw head had started to wear significantly and had lost purchase for strong tightening.The clamp jaws had also become misaligned and tightened into an incorrect position.The sterile clamp was assessed before the patient was brought into the operating room, and it was decided that they would use the long lumbar clamp as an alternative replacement for the case.The clamp was still usable for the case, but it was no longer reliable and required replacing.There was no patient present when this issue was observed.

Brand Name
N/A
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8083929
Report Number1723170-2018-05705
Device Sequence Number19168955
Product Code HAW
UDI-Device Identifier00613994201263
UDI-Public00613994201263
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733148
Device Catalogue Number9733148
Device Lot Number150626
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1